Marcelo Moreira Cavalcanti
TitelCiteras avÅr
Frictional versus viscoelastic damping in a semilinear wave equation
MM Cavalcanti, HP Oquendo
SIAM journal on control and optimization 42 (4), 1310-1324, 2003
3212003
Existence and uniform decay for a non‐linear viscoelastic equation with strong damping
MM Cavalcanti, VN Domingos Cavalcanti, J Ferreira
Mathematical methods in the applied sciences 24 (14), 1043-1053, 2001
2512001
Exponential decay for the solution of semilinear viscoelastic wave equations with localized damping.
MM Cavalcanti, VN Domingos Cavalcanti, JA Soriano
Electronic Journal of Differential Equations (EJDE)[electronic only] 2002 …, 2002
2502002
Well-posedness and optimal decay rates for the wave equation with nonlinear boundary damping–source interaction
MM Cavalcanti, VND Cavalcanti, I Lasiecka
Journal of Differential Equations 236 (2), 407-459, 2007
2152007
Existence and uniform decay rates for viscoelastic problems with nonlinear boundary damping
MM Cavalcanti, VND Cavalcanti, JS Prates Filho, JA Soriano
Differential and integral equations 14 (1), 85-116, 2001
1982001
Global existence and uniform decay rates for the Kirchhoff-Carrier equation with nonlinear dissipation
MM Cavalcanti, VND Cavalcanti, JA Soriano
Advances in Differential Equations 6 (6), 701-730, 2001
1672001
General decay rate estimates for viscoelastic dissipative systems
MM Cavalcanti, VND Cavalcanti, P Martinez
Nonlinear Analysis: Theory, Methods & Applications 68 (1), 177-193, 2008
1622008
Asymptotic stability and energy decay rates for solutions of the wave equation with memory in a star-shaped domain
M Aassila, MM Cavalcanti, JA Soriano
SIAM Journal on Control and Optimization 38 (5), 1581-1602, 2000
1352000
Existence and decay rate estimates for the wave equation with nonlinear boundary damping and source term
MM Cavalcanti, VND Cavalcanti, P Martinez
Journal of Differential Equations 203 (1), 119-158, 2004
1312004
Existence and uniform decay of the wave equation with nonlinear boundary damping and boundary memory source term
M Aassila, MM Cavalcanti, VN Domingos Cavalcanti
Calculus of Variations and Partial Differential Equations 15 (2), 155-180, 2002
872002
General decay rates of solutions to a nonlinear wave equation with boundary condition of memory type
MM Cavalcanti, A Guesmia
Differential and Integral equations 18 (5), 583-600, 2005
672005
On existence, uniform decay rates and blow up for solutions of systems of nonlinear wave equations with damping and source terms
CO Alves, MM Cavalcanti, VN Domingos Cavalcanti, MA Rammaha, ...
Discrete and Continuous Dynamical Systems¿ Series S 2 (3), 583, 2009
662009
Global existence and asymptotic stability for the nonlinear and generalized damped extensible plate equation
MM Cavalcanti, VN Domingos Cavalcanti, JA Soriano
Communications in Contemporary Mathematics 6 (05), 705-731, 2004
662004
On existence, uniform decay rates and blow up for solutions of the 2-D wave equation with exponential source
CO Alves, MM Cavalcanti
Calculus of Variations and Partial Differential Equations 34 (3), 377, 2009
632009
Uniform stabilization of the damped Cauchy–Ventcel problem with variable coefficients and dynamic boundary conditions
MM Cavalcanti, A Khemmoudj, M Medjden
Journal of Mathematical Analysis and Applications 328 (2), 900-930, 2007
592007
Exponential decay of the viscoelastic Euler-Bernoulli equation with a nonlocal dissipation in general domains
MM Cavalcanti, VND Cavalcanti, TF Ma
Differential and Integral Equations 17 (5-6), 495-510, 2004
572004
Existence and uniform decay rates of solutions to a degenerate system with memory conditions at the boundary
MM Cavalcanti, VND Cavalcanti, ML Santos
Applied Mathematics and Computation 150 (2), 439-465, 2004
552004
Existence and exponential decay for a Kirchhoff–Carrier model with viscosity
MM Cavalcanti, VND Cavalcanti, JS Prates Filho, JA Soriano
Journal of Mathematical Analysis and Applications 226 (1), 40-60, 1998
551998
Introduçaoa teoria das distribuiçoes e aos espaços de Sobolev
MM Cavalcanti, VND Cavalcanti
Maringá: UEM, 2009
502009
Global existence and asymptotic stability for viscoelastic problems
MM Cavalcanti, VND Cavalcanti, TF Ma, JA Soriano
Differential and Integral Equations 15 (6), 731-748, 2002
502002
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20